# SDR GTIA2018062532711

- Difficulty date: June 23, 2018
- Submitted: June 25, 2018
- Operation: Air carrier
- Aircraft: N635NK
- Make and model: Airbus A320-232
- Aircraft serial: 6383
- Aircraft time: 14,107 hours, 6,329 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Inlet
- Condition: Contaminated
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DIRTY SOCKS ODOR.  CLEANED HYD FLUID FROM THE APU INLET, PERFORMED AN OPS TEST OF CSAS IAW AMM 21-58-00.  NO ODOR NOTED.
